Does Duromine Cause Mood Swings?

Imagine waking up where one minute you are full of excitement, you feel like taking on the world and nothing can mess up your day. Fast forward to a couple minutes later and you feel this heavy burden on you, you feel like talking to no one and you are having a horrible and crummy day. That sounds like someone who is going through major bouts of highs and lows and probably has some type of mental condition.

Unfortunately, that scenario above is how some people feel when they take the weight loss supplement, Duromine. This tablet has many different side effects ranging from mild to severe. It has been noted that many people who take this pill often experience various types of mood swings.

When you are taking Duromine, you have to prepare for the possibility of mood swings occurring. These could be something very simple from not feeling very energetic or a bit snappy towards people. I won’t say that this is normal, because not everybody will experience mood swings when taking Duromine. If you are experiencing it, you should not freak out and just realize that this is just a mild side effect that is taking place. Many people noticed that the mood swings disappear after a couple of days and then everything is back to normal. Others might continue to experience it, with the moodiness subsiding after a couple of weeks. You

If you feel that your mood swings are out of control and you feel like hurting someone or yourself, then you will need to contact your physician or medical practitioner immediately. They will be able to explain to you if what you are feeling is normal for if they need to take off or reduce the amount of medication that you are taking. This can be extremely serious, so your doctor should be the first person you need to contact.

 

Carrie
 

Click Here to Leave a Comment Below 0 comments

Leave a Reply: